Article thumbnail

Is the interaction between ticlopidine and cyclosporin dose related? Report of three cases

By Tarik Sqalli Houssaïni, Asmaâ Laboudi, Hakima Rhou, Fatima Ezzaïtouni, Loubna Benamar, Naïma Ouzeddoun and Rabea Bayahia
Topics: Letter to the Editor
Publisher: CoAction Publishing
OAI identifier: oai:pubmedcentral.nih.gov:3066751
Provided by: PubMed Central

To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.

Suggested articles

Citations

  1. (1997). A drug interaction study between ticlopidine and cyclosporin in heart transplant recipients. Eur J Clin Pharmacol.
  2. (1996). Clinically significant drug interactions with cyclosporin. An update. Clin Pharmacokinet.
  3. (1993). Evaluation of ticlopidine, a novel inhibitor of platelet aggregation in heart transplant recipients. Transplantation.
  4. (2000). Probable interaction between cyclosporin A and low dose ticlopidine. BMJ.
  5. Tarik Sqalli Houssaı¨ni et al (page number not for citation purpose) Citation:
  6. (2002). Treatment with ticlopidine is associated with reduction of cyclosporin A blood levels.